uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Robustness to strategic uncertainty in the Nash demand game
Uppsala University, Disciplinary Domain of Humanities and Social Sciences, Faculty of Social Sciences, Department of Economics. Res Inst Ind Econ, Stockholm, Sweden..
Tilburg Univ, CentER, Tilburg, Netherlands.;Tilburg Univ, TILEC, Tilburg, Netherlands..
Stockholm Sch Econ, Stockholm, Sweden.;Inst Adv Study Toulouse, Toulouse, France.;KTH Royal Inst Technol, Stockholm, Sweden..
2018 (English)In: Mathematical Social Sciences, ISSN 0165-4896, E-ISSN 1879-3118, Vol. 91, p. 1-5Article in journal (Refereed) Published
Abstract [en]

This paper studies the role of strategic uncertainty in the Nash demand game. A player's uncertainty about another player's strategy is modeled as an atomless probability distribution over that player's strategy set. A strategy profile is robust to strategic uncertainty if it is the limit, as uncertainty vanishes, of some sequence of strategy profiles in which every player's strategy is optimal under his or her uncertainty about the others (Andersson et al., 2014). In the context of the Nash demand game, we show that robustness to symmetric (asymmetric) strategic uncertainty singles out the (generalized) Nash bargaining solution. The least uncertain party obtains the bigger share. (C) 2017 Elsevier B.V. All rights reserved.

Place, publisher, year, edition, pages
Elsevier, 2018. Vol. 91, p. 1-5
National Category
Other Mathematics Economics and Business
Identifiers
URN: urn:nbn:se:uu:diva-347654DOI: 10.1016/j.mathsocsci.2017.10.007ISI: 000424960600001OAI: oai:DiVA.org:uu-347654DiVA, id: diva2:1195771
Funder
Ragnar Söderbergs stiftelseAvailable from: 2018-04-06 Created: 2018-04-06 Last updated: 2018-04-06Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Andersson, Ola
By organisation
Department of Economics
In the same journal
Mathematical Social Sciences
Other MathematicsEconomics and Business

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 67 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf